# SDR UPS03840211

- Difficulty date: February 6, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 36469371
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PIT LONG 34R STA 1420-1440 CORRODED.  REMOVED AND REPLACED LONGERON IAW DC8 SRM 51-1-20D AND 51-1-21.
